# SDR SWAA2019091036706

- Difficulty date: September 1, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,086 hours, 27,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 141A5210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL CORRODED BETWEEN BS 259 TO BS 270, BETWEEN LBL 2.8 TO RBL 2.8.  R&R SUPPORT CHANNEL IAW DWG AND SRM.
